# SDR TWAA0014602

- Difficulty date: September 18, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 24,517 hours, 11,846 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

AN ACRID ELECTRICAL TYPE SMELL WAS NOTED IN THE COCKPIT AND CABIN WHEN ENGINE ANTI-ICE WAS TURNED ON.  FOUND A PINHOLE CRACK IN A HYDRAULIC LINE, AND THE  LEAK WAS GETTING INTO THE AIR CONDITIONING SYSTEM.  FABRICATED AND REPLACED THE LINE ON THE RT SIDE OF THE TAIL COMPARTMENT AT THE RT ELEVATOR ACCUMULATOR.  CHECK-C 9-19-99 STL.
